# SDR ASAA2013060294956

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 22,273 hours, 6,754 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902020
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT GATE, APU OPERATING ON BUSS, NO BLEED, APU FIRE DETECTOR INOPERATIVE LIGHT ILLUMINATED.  ACFT GROUNDED.  VERIFIED DISCREPANCY.  REMOVED AND INSTALLED TAIL PIPE DETECTOR REF MM 26-15-01-400-802.  PERFORMED APU FIRE DETECTOR, OPS CK REF 26-15-00-710-801.
